# SDR CALA2025051404658

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N24990
- Make and model: Boeing 787-9
- Aircraft serial: 38276
- Aircraft time: 1,811 hours, 187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS STAY ON WITH SWITCH  OFF EMERGENCY LIGHT OPERATION CHECKED NORMAL AND EMERGENCY LIGHT SWITCH INSPECTED AND CONDITION FOUND NORMAL. REF AMM 33-51-00
